Acta Mathematica

, Volume 172, Issue 1, pp 137–161

The Wiener test and potential estimates for quasilinear elliptic equations

  • Tero Kilpeläinen
  • Jan Malý
Article

DOI: 10.1007/BF02392793

Cite this article as:
Kilpeläinen, T. & Malý, J. Acta Math. (1994) 172: 137. doi:10.1007/BF02392793

Copyright information

© Almqvist & Wiksell 1994

Authors and Affiliations

  • Tero Kilpeläinen
    • 1
  • Jan Malý
    • 2
  1. 1.Department of MathematicsUniversity of JyväskyläJyväskyläFinland
  2. 2.Faculty of Mathematics-KMACharles UniversityPrague 8The Czech Republic